Back
 JAMP  Vol.3 No.7 , July 2015
Existence and Multiple of Positive Solution for Nonlinear Fractional Difference Equations with Parameter
Abstract: Let,. We study the existence and multiple positive solutions of n-th nonlinear discrete fractional boundary value problem of the form By using a fixed-point theorem on cone, the parameter intervals of problem is established.
Cite this paper: Xu, Y. (2015) Existence and Multiple of Positive Solution for Nonlinear Fractional Difference Equations with Parameter. Journal of Applied Mathematics and Physics, 3, 757-760. doi: 10.4236/jamp.2015.37091.
References

[1]   Miller, K.S. and Ross, B. (1988) Fractional Difference Calculus. Proceedings of the International Symposium on Univalent Functions, Fractional Calculus and Their Applications, Nihon University, Koriyama, 139-152; Ellis Horwood Ser. Math. Appl., Horwood, Chichester, 1989.

[2]   Agrawal, O.P. (2002) Formulation of Euler-Lagrange Equations for Fractional Variational Problems. Journal of Mathematical Analysis and Applications, 272, 368-379. http://dx.doi.org/10.1016/S0022-247X(02)00180-4

[3]   Podlubny, I. (1999) Fractional Differential Equations. Academic Press, New York.

[4]   Lakshmikantham, V. and Vatsala, A.S. (2008) Basic Theory of Fractional Differential Equations. Nonlinear Analysis: Theory, Methods & Applications, 69, 2677-2682. http://dx.doi.org/10.1016/j.na.2007.08.042

[5]   Bai, Z. and Lü, H. (2005) Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equation. Journal of Mathematical Analysis and Applications, 311, 495-505. http://dx.doi.org/10.1016/j.jmaa.2005.02.052

[6]   Salem, H.A.H. (2009) On the Fractional Order m-Point Boundary Value Problem in Reflexive Banach Spaces and Weak Topologies. Journal of Computational and Applied Mathematics, 224, 567-572. http://dx.doi.org/10.1016/j.cam.2008.05.033

[7]   Atici, F.M. and Eloe, P.W. (2007) A Transform Method in Discrete Fractional Calculus. International Journal of Difference Equations, 2, 165-176.

[8]   Goodrich, C.S. (2010) Continuity of Solutions to Discrete Fractional Initial Value Problems. Computers and Mathematics with Applications, 59, 3489-3499. http://dx.doi.org/10.1016/j.camwa.2010.03.040

[9]   Atici, F.M. and Eloe, P.W. (2009) Initial Value Prob-lems in Discrete Fractional Calculus. Proceedings of the American Mathematical Society, 137, 981-989. http://dx.doi.org/10.1090/S0002-9939-08-09626-3

[10]   Atici, F.M. and Eloe, P.W. (2011) Two-Point Boundary Value Problems for Finite Fractional Difference Equations. Journal of Difference Equations and Applications, 17, 445-456. http://dx.doi.org/10.1080/10236190903029241

[11]   Goodrich, C.S. (2010) Solutions to a Discrete Right-Focal Fractional Boundary Value Problem. International Journal of Difference Equations, 5, 195-216.

[12]   Guo, D. and Laksmikantham, V. (1988) Nonlinear Problems in Abstract Cones. Academic Press, London.

 
 
Top